# SDR AALA201707119030

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 55,475 hours, 20,819 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE1900012
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT FLIGHT LEVEL, RECEIVED A FUEL ACTUATOR TRANSFER FAULT ECAM MESSAGE. UNABLE TO REGAIN FUEL USING ECAM OR QRH PROCEDURES STUCK IN LEFT ACTUATOR. INSTALLED ACTUATOR FUEL TRANSFER VALVE IAW AMM.
